Skip to main content

The Usefulness of Stochastic Mortality Modelling

Sweeting, Paul (2011) The Usefulness of Stochastic Mortality Modelling. Annals of Actuarial Science, 5 (2). pp. 139-141. ISSN 1748-4995. (doi:10.1017/S1748499511000212) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:47891)

PDF (The Usefulness of Stochastic Mortality Modelling - Restricted due to publisher policy) Publisher pdf
Language: English

Restricted to Repository staff only
[thumbnail of The Usefulness of Stochastic Mortality Modelling - Restricted due to publisher policy]
Official URL
http://dx.doi.org/10.1017/S1748499511000212
Item Type: Article
DOI/Identification number: 10.1017/S1748499511000212
Subjects: H Social Sciences > HG Finance
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Paul Sweeting
Date Deposited: 08 Apr 2015 12:40 UTC
Last Modified: 16 Nov 2021 10:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/47891 (The current URI for this page, for reference purposes)
  • Depositors only (login required):